Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Cause of headache and tenderness despite taking Panadol and Panadeine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I have constant headaches which come on at times suddenly and seem with vengeance and my head seems to be tender even to the touch. I have tried panadol and panadeine to no avail I am currently taking high blood pressure pills I am anxious and always seem to be tired . What could be the cause. ? Recently I slipped and knocked my right temple on the corner of a table and since then I seem to have regular haedaches . Please help me if you can
Posted Mon, 10 Mar 2014 in Headache and Migraines
Answered by Dr. Sudhir 32 minutes later
Brief Answer: This seem two issues. Detailed Answer: Hello, Thanks for the query. Your routine headaches prior to head injury are likely due to high BP and anxiety.Things that can help in this case are good BP control with medications, moderate exercises, yoga, meditation, breathing exercise,balance diet, adequate fluid intake, avoiding addiction , good sleep, stress and anxiety management.And if at all needed medications for anxiety. No headache becoming regular after head injury worries me, because such headaches can be due to contusions or small bleeds as well. Ideal step in such cases is to get a clinical examination and if needed a brain scan done.I would strongly recommend a visit to your doctor, even if there are chances that i might just turn out a precautionary visit.Mean while mild painkillers can be tried. Hope this helps.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor